Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 84, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 11, 2019, 6:12 AM EDT for Dawson County, Lumpkin County, White County, Georgia. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2019, 6:12 AM EDT (10:12 UTC)
- Expired
- May 11, 2019, 7:00 AM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dawson County, GA, Lumpkin County, GA, White County, GA
The radar
The Atlanta radar (KFFC), 144 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 6:20 AM EDT | TSTM WND DMG | 4 Se Amicalola Falls St, GA | 911 AND FIRE DEPARTMENT REPORT 3 TREES DOWN AND GOUND COVERED WITH PEA SIZED HAIL ALONG BAILEY WATERS ROAD NEAR HIGHWAY 52. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 242 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
745
WUUS52 KFFC 111012
SVRFFC
GAC085-187-311-111100-
/O.NEW.KFFC.SV.W.0084.190511T1012Z-190511T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
612 AM EDT Sat May 11 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Lumpkin County in north central Georgia...
Southwestern White County in northeastern Georgia...
Northwestern Dawson County in north central Georgia...
* Until 700 AM EDT.
* At 612 AM EDT, a severe thunderstorm was located over Juno, or 7
miles northwest of Dawsonville, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dahlonega, Cleveland, Auraria, Garland, Porter Springs, Nimblewill,
Qualatchee Lake and Juno.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3459 8370 3450 8381 3450 8384 3447 8388
3446 8425 3455 8428 3467 8382
TIME...MOT...LOC 1012Z 258DEG 32KT 3451 8418
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
690
WWUS52 KFFC 111033
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
633 AM EDT Sat May 11 2019
GAC085-111043-
/O.CAN.KFFC.SV.W.0084.000000T0000Z-190511T1100Z/
Dawson GA-
633 AM EDT Sat May 11 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DAWSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3459 8370 3450 8381 3450 8384 3447 8388
3446 8410 3447 8410 3447 8411 3454 8419
3457 8419 3467 8382
TIME...MOT...LOC 1033Z 262DEG 25KT 3452 8403
$$
GAC187-311-111100-
/O.CON.KFFC.SV.W.0084.000000T0000Z-190511T1100Z/
Lumpkin GA-White GA-
633 AM EDT Sat May 11 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM EDT
FOR LUMPKIN AND SOUTHWESTERN WHITE COUNTIES...
At 633 AM EDT, a severe thunderstorm was located over Dahlonega,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dahlonega, Cleveland, Auraria, Garland, Porter Springs, Nimblewill
and Qualatchee Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3459 8370 3450 8381 3450 8384 3447 8388
3446 8410 3447 8410 3447 8411 3454 8419
3457 8419 3467 8382
TIME...MOT...LOC 1033Z 262DEG 25KT 3452 8403
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 4:50 AM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 11, 4:50 AM EDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 450 AM EDT Sat May 11 2019 .SHORT TERM /Today through Sunday/... To begin the short term period, the forecast area remains underneath persistent southwesterly flow aloft. A shortwave embedded within the flow is moving northeastward from south Mississippi and towards Georgia. Thunderstorms out ahead of this disturbance have been moving across north Georgia during the overnight hours and another round is currently entering into the northwest corner of the CWA. Some thunderstorms associated with this line may be strong and could be capable of producing gusty winds, frequent lightning, and small, sub-severe criteria hail. PoPs will remain categorical across far north Georgia during the morning and through the rest of the day Saturday, and likely PoPs will also build in across central Georgia starting around mid-morning as thunderstorms redevelop across the area. MLCAPE values are expected to peak around 2000 J/kg this afternoon. Sufficient deep shear will also be in place during this time to support some organized convection as the upper-level shortwave approaches the area, although a focused lifting mechanism will be lacking which will limit how organized the storms will be. At this time, the primary severe threat appears to be damaging wind gusts, although some large hail is also possible with some isolated storms. PWATs across the area will be in the 1.3 to 1.7 range, and the axis of the heaviest precipitation is expected to be along and north of the I-85 corridor. The highest totals are anticipated in the higher elevations of the far northeast, where 2-3 inches are possible throughout Saturday. The airmass will remain moist and summer-like throughout the day on Sunday. Models are furthermore indicating another strong mid/upper level disturbance and associated surface front moving through the area throughout the day on Sunday, which will bring categorical PoPs across the area. With moderate instability and increased deep-layer shear, there is once again the potential for some thunderstorms to be strong to severe on Sunday. King && .LONG TERM /Sunday Night through Friday/... Aside from the departing frontal system that stalls near the extreme southern part of the CWA late Sunday into Monday with lingering low end pops for showers or storms, the majority of the fcst period looks to be benign and ridge dominated. A weak upper wave and attendant backdoor sfc front could bring a slight chance of showers or storms to north GA late Wednesday into Thursday, though guidance still has some timing and moisture discrepancies. Min temps will actually be rather cool in the upper 40s to low 50s for most areas Monday through Wednesday, then moderate back to near or slightly above normal for the end of the work week. Baker && .AVIATION... 06Z Update... Showers and thunderstorms are ongoing across portions of northeast GA, and another round is moving eastward towards the forecast area from north AL. After a break from the precipitation, -SHRA is anticipated to return around 14-15Z. Thunder is also possible throughout the daytime on Saturday, with the most likely time of TSRA being between 18Z and 00Z. Currently carrying a PROB30 for TSRA at this time but will need to re-evaluate in ensuing updates and possibly include a TEMPO group. VFR cigs to start the period are expected to drop to low-end MVFR during the early morning hours starting around 09Z, then gradually lift back to VFR by 18Z. Some MVFR visibility restrictions are moreover possible during the morning hours as well. //ATL Confidence...06Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 79 66 77 59 / 70 70 90 40 Atlanta 80 66 76 59 / 80 70 90 30 Blairsville 72 61 70 53 / 90 90 90 50 Cartersville 78 65 76 57 / 90 80 90 30 Columbus 84 68 80 63 / 70 60 80 20 Gainesville 76 65 74 58 / 90 80 90 40 Macon 84 67 81 63 / 70 60 70 40 Rome 79 65 77 57 / 90 80 80 20 Peachtree City 81 66 77 59 / 70 60 90 30 Vidalia 88 69 85 67 / 70 70 70 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Baker AVIATION...King
Hazardous weather outlook, May 11, 5:08 AM EDT, 1 hour 4 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 508 AM EDT Sat May 11 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-120915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 508 AM EDT Sat May 11 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered thunderstorms are expected today into tonight across north and central Georgia. A few storms could be strong to severe. The primary hazards with the strongest storms will be damaging winds, large hail, frequent lightning and heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Showers and thunderstorms can be expected Sunday into early Monday. Some storms could be strong to severe Sunday. The primary hazards with the strongest storms will be damaging winds, large hail, frequent lightning, and heavy rain with localized flooding. A few brief spin up tornadoes are also possible. There will be a slight chance of thunderstorms late Wednesday night into Thursday across north Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, May 11, 3:27 AM EDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
327 AM EDT Sat May 11 2019
GAZ011-019-110800-
Chattooga GA-Floyd GA-
327 AM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHATTOOGA AND FLOYD
COUNTIES UNTIL 400 AM EDT...
At 327 AM EDT...a strong thunderstorm was over Holland, or 11 miles
west of Rome...moving northeast at 35 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Rome, Shannon, Lyerly, Coosa, Chattoogaville, Tidings, Armuchee and
Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3450 8517 3442 8510 3441 8511 3440 8509
3428 8507 3419 8544 3420 8545 3437 8548
TIME...MOT...LOC 0727Z 245DEG 32KT 3432 8536
HAIL...0.25IN
WIND...50MPHSpecial weather statement, May 11, 4:16 AM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 AM EDT Sat May 11 2019
GAZ012-019-020-110845-
Gordon GA-Bartow GA-Floyd GA-
416 AM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GORDON...NORTHERN BARTOW
AND EASTERN FLOYD COUNTIES UNTIL 445 AM EDT...
At 416 AM EDT...a strong thunderstorm was over Pinson, or 8 miles
northeast of Rome...moving east at 35 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Rome, Calhoun, Adairsville, White, Plainville, Shannon, Fairmount,
Sonoraville, Pinson, Pine Log, Folsom and Funkhouser.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3442 8518 3451 8477 3440 8465 3428 8471
3429 8518
TIME...MOT...LOC 0816Z 260DEG 30KT 3436 8509
HAIL...0.75IN
WIND...50MPHSpecial weather statement, May 11, 5:24 AM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
524 AM EDT Sat May 11 2019
GAZ013-014-111000-
Dawson GA-Pickens GA-
524 AM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAWSON AND PICKENS
COUNTIES UNTIL 600 AM EDT...
At 524 AM EDT...a strong thunderstorm was near Talmadge, or near
Jasper...moving east at 35 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Jasper, Nelson, Talking Rock, Amicalola Falls State Park, Sequoyah
Lake, Marblehill, Juno, Fausett Lake, Blaine, Lake Tamarack,
Talmadge, Tate, Hinton and McKee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3456 8419 3454 8419 3448 8412 3438 8415
3439 8458 3441 8458 3441 8459 3451 8461
3455 8442 3455 8437 3456 8437 3458 8430
3457 8429 3457 8426 3459 8425 3459 8423
TIME...MOT...LOC 0924Z 258DEG 28KT 3444 8451
HAIL...0.25IN
WIND...50MPHSpecial weather statement, May 11, 6:05 AM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
605 AM EDT Sat May 11 2019
GAZ014-015-111030-
Dawson GA-Lumpkin GA-
605 AM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAWSON AND LUMPKIN
COUNTIES UNTIL 630 AM EDT...
At 604 AM EDT...a strong thunderstorm was over Fausett Lake, or 9
miles northwest of Dawsonville...moving northeast at 35 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dahlonega, Amicalola Falls State Park, Len Foote Hike Inn, Camp
Merrill, Auraria, Porter Springs, Nimblewill, Gooch Mountain Shelter,
McKee, Juno and Fausett Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3461 8388 3447 8394 3445 8426 3447 8426
3447 8432 3455 8435 3456 8435 3458 8430
3457 8429 3457 8426 3459 8425 3461 8419
3460 8419 3462 8418 3466 8407 3464 8404
3467 8403 3469 8399
TIME...MOT...LOC 1004Z 239DEG 32KT 3452 8424
HAIL...0.88IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 11:27 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 48 min |
| May 10, 11:42 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 33 min |
| May 11, 12:08 AM EDT | Special Weather Statement | FFC | Coweta, Fayette | 37 min |
| May 11, 3:27 AM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| May 11, 4:16 AM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| May 11, 5:24 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 36 min |
| May 11, 6:05 AM EDT | Special Weather Statement | FFC | Lumpkin | 25 min |
| May 11, 6:31 AM EDT | Special Weather Statement | FFC | Pickens | 44 min |
| May 11, 7:03 AM EDT | Special Weather Statement | FFC | White | 42 min |
| May 11, 7:21 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 39 min |
| May 11, 10:28 AM EDT | Special Weather Statement | FFC | Towns | 32 min |
| May 11, 10:40 AM EDT | River Flood Warning | FFC | Dade | 23 hr |
| May 11, 12:39 PM EDT | Special Weather Statement | FFC | Union | 36 min |
| May 11, 2:02 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| May 11, 2:09 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| May 11, 2:21 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| May 11, 2:23 PM EDT | Special Weather Statement | FFC | Peach | 37 min |
| May 11, 2:32 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| May 11, 2:36 PM EDT | Special Weather Statement | FFC | Webster | 24 min |
| May 11, 2:38 PM EDT | Special Weather Statement | FFC | Stewart | 37 min |
| May 11, 2:39 PM EDT | Special Weather Statement | FFC | Macon | 36 min |
| May 11, 2:46 PM EDT | Special Weather Statement | FFC | Hancock | 29 min |
| May 11, 2:52 PM EDT | Special Weather Statement | FFC | Dooly | 23 min |
| May 11, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Washington | 36 min |
| May 11, 2:58 PM EDT | Special Weather Statement | FFC | Upson | 32 min |
| May 11, 2:59 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 31 min |
| May 11, 3:05 PM EDT | Special Weather Statement | FFC | Webster | 25 min |
| May 11, 3:15 PM EDT | Special Weather Statement | FFC | Macon | 30 min |
| May 11, 3:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| May 11, 3:28 PM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| May 11, 3:30 PM EDT | Special Weather Statement | FFC | Glascock | 30 min |
| May 11, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 29 min |
| May 11, 3:32 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 28 min |
| May 11, 3:38 PM EDT | Special Weather Statement | FFC | Crawford | 37 min |
| May 11, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 33 min |
| May 11, 3:46 PM EDT | Special Weather Statement | FFC | Macon | 29 min |
| May 11, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Macon | 24 min |
| May 11, 3:57 PM EDT | Special Weather Statement | FFC | Jasper | 33 min |
| May 11, 4:00 PM EDT | Special Weather Statement | FFC | Putnam | 30 min |
| May 11, 4:01 PM EDT | Special Weather Statement | FFC | Glascock | 29 min |
| May 11, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 25 min |
| May 11, 4:06 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| May 11, 4:12 PM EDT | Special Weather Statement | FFC | Wilcox | 33 min |
| May 11, 4:15 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| May 11, 4:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| May 11, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Twiggs | 19 min |
| May 11, 4:29 PM EDT | Special Weather Statement | FFC | Glascock | 31 min |
| May 11, 4:31 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 29 min |
| May 11, 4:33 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge | 27 min |
| May 11, 4:42 PM EDT | Special Weather Statement | FFC | Banks | 33 min |
| May 11, 4:44 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 31 min |
| May 11, 4:50 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 25 min |
| May 11, 4:58 PM EDT | Special Weather Statement | FFC | Putnam | 32 min |
| May 11, 5:01 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| May 11, 5:08 PM EDT | Special Weather Statement | FFC | Clarke | 37 min |
| May 11, 5:12 PM EDT | Special Weather Statement | FFC | Baldwin, Washington | 33 min |
| May 11, 5:15 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 30 min |
| May 11, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 23 min |
| May 11, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 31 min |
| May 11, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oconee, Oglethorpe, Wilkes | 29 min |
| May 11, 5:44 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 31 min |
| May 11, 5:48 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 27 min |
| May 11, 5:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| May 11, 5:59 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| May 11, 6:05 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| May 11, 6:16 PM EDT | Flash Flood Warning | FFC | Madison, Oglethorpe | 104 min |
| May 11, 6:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| May 11, 6:41 PM EDT | Special Weather Statement | FFC | Jackson | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.